MAUDE Adverse Event Report: COVIDIEN 6ML SYRINGE LUER LOCK TIP NS; SYRINGE, PISTON

COVIDIEN 6ML SYRINGE LUER LOCK TIP NS; SYRINGE, PISTON
Model Number 8881106010
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the tip of the luer was broken and detached from the syringe.
 
Additional Manufacturer Narrative
The manufacturing site was provided representative photographs in relation to this customer report.In the first photograph provided, a shipper label is present identifying the related product to be product code 8881106010, lot number 928774x.In the second photograph provided, unit cartons can be observed for product code 8881106010.In the third photograph provided, a tray with seven (7) syringes can be observed containing broken plastic pieces from what appears to be the syringes present; broken luer, plunger rod, etc.The manufacturing site received two (2) cases with 100 pieces each (200 total) in relation to this customer report.A complete investigation was performed.Visual inspection to the quality inspection standard was conducted.No defect related to this complaint was observed.The device history record (dhr) for lot 928774x was reviewed which indicates that product and specification requirements were met with no non-conforming product identified relating to this customer report.No defects were confirmed with this customer report.Therefore, no certain root cause can be determined at this time.Although the defect cannot be certainly confirmed per the current investigation, a quality alert was issued and posted at the relevant process to heighten awareness of the potential condition.Per the site¿s procedure, complaint trends are evaluated monthly to determine if a corrective and preventative action (capa) is warranted.At this time, there is not enough information and a capa will not be initiated.This complaint will be used for qa tracking and trending.

Brand Name
6ML SYRINGE LUER LOCK TIP NS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key10078810
Report Number1915484-2020-01168
Device Sequence Number19814348
Product Code FMF
UDI-Device Identifier10884521013889
UDI-Public10884521013889
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881106010
Device Catalogue Number8881106010
Device Lot Number928774X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2020
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date05/21/2020
Supplement Report FDA Received Date07/09/2020
Patient Sequence Number1